# SDR IXXA070040O

- Difficulty date: August 16, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,101 hours, 37,610 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C264064
- Condition: Malfunctioned
- Part time: 88,101 hours, 37,610 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KSJC STALL WARNING ACTIVATED AT START OF ROTATION AND REMAINED ON.  THE CREW PULLED CIRCUIT BREAKER AND RETURNED TO KSJC AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LIFT COMPUTER, PERFORMED OPERATIONAL CHECK WAS GOOD IAW UAL 41-10-2.  AIRCRAFT WAS RETURNED TO SERVICE.
